# SDR C7WA200600011

- Difficulty date: April 27, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N909PG
- Make and model: Boeing 727-2K5
- Aircraft serial: 21852
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 69295273
- Condition: Broken
- Location: Nose Wheel Well
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, NOSE LANDING GEAR DOOR UNSAFE LIGHT ILLUMINATED.  CYCLED LANDING GEAR 3 TIMES, NO HELP.  NOTIFIED ATC AND ELECTED TO CONTINUE FLT AT REDUCED AIRSPEED AND ALT. REMOVED & REPLACED RT NLG FWD DOOR CONTROL ROD.  PERFORMED NOSE GEAR SWING OPERATIONAL CHECK GOOD IAW MM. (K)
